Methazolamide가 원인으로 추정되는 Stevens-Johnson 증후군 5예

Other Titles
Five Cases of Stevens-Johnson Syndrome May Be Associated with Methazolamide Treatment
Authors
한길윤상돈이규석조재위
Department
Dept. of Dermatology (피부과학)
Issue Date
2013
Citation
대한피부과학회지, Vol.51(5) : 329-334, 2013
ISSN
0494-4739
Abstract
Recently, Stevens-Johnson syndrome associated with methazolamide has been reported in Koreans, more frequently. Methazolamide is a carbonic anhydrase inhibitor commonly used for lowering intraocular pressure in glaucoma and other ophthalmologic diseases. We reported five cases of Stevens-Johnson syndrome induced by methazolamide. All patients showed atypical clinical manifestations, compared to classical Stevens-Johnson syndrome. Methazolamide induced Stevens-Johnson syndrome showed scattered or confluent maculopapular eruptions initially, which are similar to morbiliform drug eruption with mild lip erosion and palmar erythema. Even though there was no skin erosion initially, it showed rapid progression to severe erosion on the trunk and palmoplantar erythema within 5 to 7 days. Therefore, our data indicated that methazolamide induced Stevens-Johnson syndrome should be checked for a patient who has a history of ophthalmologic treatment with a drug eruption like skin lesion.
Keywords
MethazolamideStevens-Johnson syndrome
URI
http://kumel.medlib.dsmc.or.kr/handle/2015.oak/39785
Appears in Collections:
1. Journal Papers (연구논문) > 1. School of Medicine (의과대학) > Dept. of Dermatology (피부과학)
Keimyung Author(s)
이규석; 조재위
Full Text
http://kiss.kstudy.com/thesis/thesis-view.asp?key=3144069
File in this Item
 사서에게 요청하기
Export
RIS (EndNote)
XLS (Excel)
XML


qrcode

Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.

BROWSE